# SDR 2002UALA00071

- Difficulty date: January 19, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 22,754 hours, 4,455 cycles
- Engine: Pwa PW4077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 246 FLOORBEAM CHORD CRACKED.  MAJOR REPAIR ACCOMPLISHED. INSTALLED REPAIR.
